# SDR MASA2014071102228

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 11,039 hours, 11,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Crazed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH RT OVERWING EMERGENCY LIGHT LENS CRAZED, YELLOWED AND CRACKED.  R & R LENS.
